Hello John and welcome. Good for you wanting to reclaim your life. You only take 2 pills a day? What are you taking? How many mgs?
You are going to go through withdrawal it can't be avoided. You can do some things to make yourself more comfortable during the detox. If you continue to dose your tolerance will increase and the withdrawals will get worse when you try to stop. If is best to just go cold turkey. You will be sick with flu le symptoms for 5-7 days. If will take a good month or more for your energy and sleep to return to pre- opiates.
Hi John, please read this forum often. It has given me the basic support when I am feeling bad. Many people here have helped me already. Be prepared to be uncomfortable and take the suggestions given. Their are some home remedies. You can find them on the Internet by typing in the Thomas recipe of opiate withdrawals. I have read that some people were able to tapper down, but I am a all or nothing addict. It was cold turkey for me.